# SDR FOTR20160722076

- Difficulty date: July 22, 2016
- Submitted: July 23, 2016
- Operation: General aviation
- Aircraft: N364AG
- Make and model: Boeing 737-800
- Aircraft serial: 36434
- Aircraft time: 32,532 hours, 13,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A8123U6
- Part serial: 13929
- Condition: Corroded
- Location: Bs 787-847
- Part time: 32,532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL SKIN UPPER SURFACE HAS NUMEROUS SPOTS OF CORROSION.  REPLACED.
